# SDR HEEA968667

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 7620402021041
- Condition: Mis Mfg
- Location: Lt Outb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DOESN'T HAVE PROPER JOGGLE ON INBOARD AND FWD. EDGE OF PANEL AS NEEDED TO GO BELOW (-051) LARGE FLOOR.
